Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

meds, colour sh*t

ellie2000ellie2000 Posts: 3,955 Community Veteran
i had a bache big on with 7177 on it, now its little oval blue with 7176 WTF isit. i orignally had 2 little white serterline
Crazy mad insane

Comments

  • StephanieStephanie Moderator Posts: 1,084 Wise Owl
    Hey @ellie2000

    Just wanted to check in to see how you are doing? :heart:
                                   "Happiness can be found even in the darkest of times if only one remembers to turn on the light" - Albus Dumbledore 

    "Like when I was down you just had that smile that made me feel like everything's worthwhile. Thinking of the day when you went away, what a life to take, what a bond to break, I'll be missing you"

    FAQ | How to report a post | How to report spam
    I'm a community moderator. I'm here to help guide discussions and make sure Community Guidelines are followed. I can't send DMs, but you can message @TheMix or email community@themix.org.uk with questions or concerns.
  • ellie2000ellie2000 Posts: 3,955 Community Veteran
    im goin back to my old ways, the hobby i did wen i was being abused, is it normal tht u 'play with fire' wen u r sad?
    Crazy mad insane
  • ellie2000ellie2000 Posts: 3,955 Community Veteran
    the big shape 7177 and 7176 pill of sertiline isnt sertiline?
    Crazy mad insane
  • DandelionDandelion Posts: 1,911 Extreme Poster
    Hey Ellie, the same medication can come in different shapes and colours and have different numbers on. Sometimes a different number can mean it’s a different dose. If your confused or worried about it please speak to a pharmacist or your GP im sure they can help explain it.
    The steps you take don’t need to be big, they just need to take you in the right direction. 
  • BenMaBenMa Moderator, Staff Posts: 143 Helping Hand
    ellie2000 wrote: »
    im goin back to my old ways, the hobby i did wen i was being abused, is it normal tht u 'play with fire' wen u r sad?

    Hey Ellie. It sounds like your coping with a lot just now. What does playing with fire look like for you?
    FAQ | How to report a post | How to report spam
    I'm a community moderator. I'm here to help guide discussions and make sure Community Guidelines are followed. I can't send DMs, but you can message @TheMix or email community@themix.org.uk with questions or concerns.
  • ellie2000ellie2000 Posts: 3,955 Community Veteran
    playing with fire, doin stuff ppl do tht they throw in the bomb n tell u its alright then u get in big big trouble.
    Crazy mad insane
  • ellie2000ellie2000 Posts: 3,955 Community Veteran
    cant the mental health team phone u, who is easy to understand? wat hpns if i move location would they transfer me to stuff where im living next? i sed the hav wat my assessment was last time. i was like 'phone my f'ing gp' i didnt say the f word but she kept tlkn. stuff r stupid. world, ppl everything wat do i do

    STUPID HUMANS!!!!
    Crazy mad insane
  • AislingDMAislingDM Moderator Posts: 1,666 Extreme Poster
    Couldn't agree more Ellie, it's so frustrating when information is not shared efficiently between different doctors and therapists and things, as it just means you're constantly having to re-explain your experiences and situation. You can give your consent for your GP to share information if you want and in some ways it's easier to ask your GP surgery to supply you with copies of your medical information so that you can give them directly to any new service or GP. Not that you should have to jump through so many hoops, I do hope this can get easier for you <3
    FAQ | How to report a post | How to report spam
    I'm a community moderator. I'm here to help guide discussions and make sure Community Guidelines are followed. I can't send DMs, but you can message @TheMix or email community@themix.org.uk with questions or concerns.
Sign In or Register to comment.